# SDR DXTA2011112804799

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258705
- Aircraft time: 4,440 hours, 3,091 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP. DURING DESCENT AT APPROX 310 KTS, NOTICED LT GEAR RED UNSAFE LIGHT ILLUMINATED, SLOWED TO 220 KTS AND LIGHT EXTINGUISHED. APPROX 5 MINUTES LATER JUST PRIOR TO GEAR EXTENSION LIGHT REILLUMINATED. UPON SELECTING GEAR DOWN RED LIGHT EXTINGUISHED, HAD NORMAL 3 GREEN.  LT GEAR UPLOCK SWITCH ADJUSTED IAW AMM 32-60-00.  GEAR EXTENSION & RETRACTION ARE NORMAL WITH NO ANNUNCIATOR MALFUNCTIONS NOTED.
